# SDR CALA2025091008743

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 41,416 hours, 15,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS AT DOOR 2R DOES NOT TURN ON R&R DOOR 2R EMER EXIT LIGHTS BATTERY AND BATTERY CHARGER REF AMM 33-51-6. LIGHTS OPS CHECK GOOD.
